# SDR IPXA09156352

- Difficulty date: June 16, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ATB DUE TO SUSPECTED COMPRESSOR STALL ON TAKEOFF.  HEARD LOUD BANG AND A LARGE SHUDDER DURING ROTATION.  THE F/O THOUGHT HE SAW A FLASH OF LIGHT ON THE RT SIDE.  ALSO HAD AUTO THROTTLE ANOMALIES.  FOUND EVIDENCE OF BIRD STRIKE TRAILING SIDE OF FAN AND COMPRESSOR AT 2:30 POS AND REMNANTS FOUND AT 2.5 BLEED SCREENS AT THE 10:00 POS.  NR 2 ENG RAN PER TSM 72-00-40 T/S PER 72-00-40, OK FOR SERVICE.
